# SDR 95UAL900245

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9025U
- Make and model: Boeing 737222
- Aircraft serial: 19063
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO-INCH CRACK IN FUSELAGE ON AFT SIDE OF E AND E COOLING FAN EXHAUST PORT.  ACCOMPLISHED PERMANENT SKIN REPAIR PER STRUCTURAL REPAIR MANUAL 53-30-3 USING .10 INCH THICK 2024-T3 CIRCULAR EXTERNAL REPAIR DOUBLER WITH THREE FASTENER ROWS.
